On the Global Existence and Boundedness of Solutions of Nonlinear Vector Differential Equations of Third Order
In this paper, we give some criteria to ensure the global existence and boundedness of solutions to a kind of third order nonlinear vector differential equations. By using the Lyapunov's direct method, we obtain a new result on the topic and give an example for the illustrations. Our result includes, completes and improves some earlier results in the literature.
Ayhan, Timur and Tunç, Cemil
On the Global Existence and Boundedness of Solutions of Nonlinear Vector Differential Equations of Third Order,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 11,
1, Article 8.
Available at: https://digitalcommons.pvamu.edu/aam/vol11/iss1/8